# SDR 7AHR201205222209

- Difficulty date: May 22, 2012
- Submitted: May 29, 2012
- Operation: General aviation
- Aircraft: N841AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Aircraft time: 67,719 hours, 69,876 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 907
- Part time: 67,719 hours, 69,876 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FUSELAGE STA 907 AT STR 27L AT STRINGER SPLICE.  REMOVED STRINGER SPLICE AND STRINGER CLIP DUE TO CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 51-30-02.  FABRICATED REPAIR COMPONENTS IAW SRM 53-10-03. INSTALLED REPAIR COMPONENTS IAW SRM 51-30-02.
